Psychotropic medication discussion thread
in Psychology & Therapy ·
So, I’m back on Prozac. It’s been forever since I last took it, so honestly, I can’t even remember if I had side effects back then. I don’t think I did, because I felt totally fine, but lately, my anxiety has just been spiraling out of control, so here I am again. Today is day three and I am absolutely exhausted because I haven't been able to sleep for anything. On top of that, I’ve broken out in acne—though, god knows, it might just be my ovulation acting up. Now I’m spiraling a bit reading about serotonin syndrome online. I started on a tiny 25 mg dose, so is there actually any risk at this level, or is it too low for anything bad to happen? I’m genuinely terrified of what’s going to happen when I eventually bump it up to 50 mg. I feel like I’m constantly scanning my body for any weird sensations, though right now the only thing I can really pin down is the acne. What’s making me extra paranoid is that one time I went to the ER after a massive panic attack triggered by some antibiotics, and they told me that allergic reactions usually show up almost immediately after the first dose. Does anyone know if that’s actually true? Like, since I’ve taken Prozac before, can I just breathe easy? Please help, this whole thing is just feeding into my anxiety and keeping me wide awake 😢